Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I am newly married, I was taking pills for my regular periods, and had unprotected sex with my husband on 18 march, I stopped taking pills for regular period and took I Pill on 18 march, 19 march and 23 march, but still i did not got me periods and only getting white mucous coming out. am I pregnant.

Loading...

When do you ovulate? Have you taken a pregnancy test? The emergency contraceptive pill (I pill) works in three ways: 1st it will cause your egg not to release from your ovary 2nd if your egg has already release it will stop the egg from becoming fertilized 3rd it will cause the egg not to implant into the uterus wall if the egg has already been released and fertilized. The I pill will not cause an abortion if the egg has already implanted into the uterus wall. White mucus discharge is usually seen when your ovulating, pregnant, or pre-period. Some women do complain of white mucus discharge as a side effect of taking the I pill. The I pill can cause your next period to the next few periods to be messed up, late, or skipped. I suggest taking a pregnancy test if your period is more than a few days late. Make sure to test in the morning using your first urine of the day as it will contain higher levels of HCG hormone if you are pregnant. Good Luck

Reply

Loading...

hi, it is better you visit a gynec at the earliest to see why periods are getting delayed. i-pill is an emergency contraceptive pill and should not be used so frequently. it could be becuase of i-pill that your periods are delayed. 

Reply

Loading...